# SDR COMA0760006

- Difficulty date: January 4, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 7,329 hours, 6,639 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Malfunctioned
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5123 - DURING TAKEOFF ROLL BELOW 10 KTS AVIONICS BAY DOOR INDICATION.  ABORTED TAKEOFF AND RETURNED TO GATE.  VERIFIED DOOR CLOSED, LOCKED AND LATCHED, TRANSFERRED TO DMI LIST PER 52-70-02.
